# SDR AALA202405163963

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 36,372 hours, 7,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Defective
- Location: Megaphone
- Component: Megaphone, Federal
- Component part number: A12SA
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW RPEORTED THE CABIN MEGAPHONE NEEDS BATTERIES. MAINTENANCE REPLACED THE MEGAPHONE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
